... started getting slightly blurry about hours after I took my 2nd dose
Is it normal to have blurry vision after taking Lexapro? I'm on day 2 of my 10mg pills and my vision
Question posted by Nodgree on 22 Jan 2019
Last updated on 22 January 2019 by WildcatVet
Hello! Blurred vision is listed as an uncommon side effect of Lexapro:
Uncommon (0.1% to 1% of users): Abnormal vision, blepharospasm, blurred vision, dry eyes, eye irritation, eye pain, mydriasis, visual disturbance"
Side effects generally resolve rather quickly within just days to a week or so and they tend to improve daily as you adjust to the medication. If it persists more than a few days or becomes severe you should notify your doctor.
Best regards, Wild Cat
Call your doctor at once if you have:
blurred vision, tunnel vision, eye pain or swelling, or seeing halos around lights;
racing thoughts, unusual risk-taking behavior, feelings of extreme happiness or sadness;
low levels of sodium in the body - headache, confusion, slurred speech, severe weakness, vomiting, loss of coordination, feeling unsteady; or
severe nervous system reaction - very stiff (rigid) muscles, high fever, sweating, confusion, fast or uneven heartbeats, tremors, feeling like you might pass out.
Seek medical attention right away if you have symptoms of serotonin syndrome, such as: agitation, hallucinations, fever, sweating, shivering, fast heart rate, muscle stiffness, twitching, loss of coordination, nausea, vomiting, or diarrhea.
Common Lexapro side effects may include:
dizziness, drowsiness, weakness;
sweating, feeling shaky or anxious;
sleep problems (insomnia);
dry mouth, loss of appetite;
weight changes; or
decreased sex drive, impotence, or difficulty having an orgasm.
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.